MathSciNet Relay Station
MathSciNet bibliographic data
MR742701 11G18 (11F11 11G30 14G05 14G25)
Momose, Fumiyuki Rational points on the modular curves $X_{{\rm split}}(p)$. Compositio Math. 52 (1984), no. 1, 115–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement